# SDR SWAA2023072180636

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 10,647 hours, 5,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING AND 02 FWD LEFT EMERGENCY ISLE LIGHT INOP<[01] RELAMP NO HELP; SWAPPED POWER SUPPLY M1694 AND M1695 PROBLEM DID NOT FOLLOW REF WDM 33-51-13-1. MORE T/S REQ;[02] R&R BATTERY PACK AT LOCATION M2335; OPS CHECK GOOD. REF AMM 33-51-06.
